Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Hair lose, thin hair strands. Diet and nutrition bad. Using mintop. How to maintain hair?

i am 25 years old female.. i am having very thin hair and i dont eat properly .. my diet and nutrition are very bad ,i started using mintop 5 % on my scalp ..i see small thin hair strands coming out on my scalp.. my hair is so thin that my entire scalp will be shown if my hair gets little wet or oily.. will i be able to maintain the hair regrowth from mintop after 1 year of using mintop and then discontinuing it. what can be done to maintain the hair that is coming because of mintop after stopping applying it to the scalp
Asked On : Wed, 29 Aug 2012
Answers:  2 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
hello im dr satya welcome to health care magic,
good nutrition and unstressed mind with a good family history of luxurious hair is what a lot of people wish for, of these only food is in our hands hence you eat good food.
mintop lotion is secondary to to medication and needs regular use.
also you should be free from any other hair loosing conditions to help you get a good hair.
your condition needs evaluation.
thank you
dr satya.
Answered: Thu, 30 Aug 2012
I find this answer helpful
Cosmetic & Plastic Surgeon Dr. Sharad Mishra's  Response

Hair fall and thinning in females is often due to an underlying systemic cause. In your case it could be due to poor nutrition, crash diet, iron deficiency etc. or due to some other hormonal cause. You should first visit a qualified specialist to ascertain the cause and then start therapy. If the underlying cause is not treated the hair fall will recur.

Minoxidil 2% is approved for use in women suffering hair fall. However, 5% strength is also used by many doctors (including myself) for women if the patient is ready to accept the (rare but possible) side effect of facial hair growth. All the improvement generated by Minoxidil is temporary so, do not stop using it with out medical advice. It can be used long term under supervision.

Hope you found this answer useful. Feel free to write for further info.
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor